首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A SPHERE THEOREM FOR MANIFOLDS OF POSITIVE RICCI CURVATURE
被引:17
|
作者
:
SHEN, ZM
论文数:
0
引用数:
0
h-index:
0
SHEN, ZM
机构
:
来源
:
INDIANA UNIVERSITY MATHEMATICS JOURNAL
|
1989年
/ 38卷
/ 01期
关键词
:
D O I
:
10.1512/iumj.1989.38.38011
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:229 / 233
页数:5
相关论文
共 50 条
[1]
A SPHERE THEOREM FOR MANIFOLDS OF POSITIVE RICCI CURVATURE
SHIOHAMA, K
论文数:
0
引用数:
0
h-index:
0
SHIOHAMA, K
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1983,
275
(02)
: 811
-
819
[2]
A DIAMETER SPHERE THEOREM FOR MANIFOLDS OF POSITIVE RICCI CURVATURE
PERELMAN, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
PERELMAN, G
[J].
MATHEMATISCHE ZEITSCHRIFT,
1995,
218
(04)
: 595
-
596
[3]
RIGIDITY AND SPHERE THEOREM FOR MANIFOLDS WITH POSITIVE RICCI CURVATURE
XIA, CY
论文数:
0
引用数:
0
h-index:
0
机构:
TOHOKU UNIV,INST MATH,SENDAI,MIYAGI 980,JAPAN
TOHOKU UNIV,INST MATH,SENDAI,MIYAGI 980,JAPAN
XIA, CY
[J].
MANUSCRIPTA MATHEMATICA,
1994,
85
(01)
: 79
-
87
[4]
THE DIFFERENTIABLE SPHERE THEOREM FOR MANIFOLDS WITH POSITIVE RICCI CURVATURE
Xu, Hong-Wia
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Xu, Hong-Wia
论文数:
引用数:
h-index:
机构:
Gu, Juan-Ru
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
2012,
140
(03)
: 1011
-
1021
[5]
Sphere theorem for manifolds with positive curvature
Mahaman, Bazanfare
论文数:
0
引用数:
0
h-index:
0
机构:
Dept Math, Niamey, Niger
Informat Fac Sci, Niamey, Niger
Dept Math, Niamey, Niger
Mahaman, Bazanfare
[J].
GLASGOW MATHEMATICAL JOURNAL,
2006,
48
: 37
-
40
[6]
A DIAMETER PINCHING SPHERE THEOREM FOR POSITIVE RICCI CURVATURE
WU, JY
论文数:
0
引用数:
0
h-index:
0
WU, JY
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1989,
107
(03)
: 797
-
802
[7]
A VOLUME STABILITY THEOREM ON TORIC MANIFOLDS WITH POSITIVE RICCI CURVATURE
Wang, Feng
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing Univ, Sch Math Sci, Beijing 100871, Peoples R China
Beijing Univ, Sch Math Sci, Beijing 100871, Peoples R China
Wang, Feng
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
2015,
143
(08)
: 3613
-
3618
[8]
A sphere theorem for pinching positive scalar curvature manifolds
Barbosa, Ezequiel R.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Fed Minas Gerais, Dept Matemat, BR-30123970 Belo Horizonte, MG, Brazil
Univ Fed Minas Gerais, Dept Matemat, BR-30123970 Belo Horizonte, MG, Brazil
Barbosa, Ezequiel R.
[J].
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES,
2011,
95
(02):
: 194
-
204
[9]
COMPACT MINIMAL SUB-MANIFOLDS OF A SPHERE WITH POSITIVE RICCI CURVATURE
EJIRI, N
论文数:
0
引用数:
0
h-index:
0
EJIRI, N
[J].
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,
1979,
31
(02)
: 251
-
256
[10]
A differentiable sphere theorem with positive Ricci curvature and reverse volume pinching
论文数:
引用数:
h-index:
机构:
Wang PeiHe
Wen YuLiang
论文数:
0
引用数:
0
h-index:
0
机构:
E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China
Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China
Wen YuLiang
[J].
SCIENCE CHINA-MATHEMATICS,
2011,
54
(03)
: 603
-
610
←
1
2
3
4
5
→